# SDR SIMA200914002

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 23,097 hours, 22,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6636766903
- Condition: Failed
- Location: Seat8a/12a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4418 MAINTENANCE REPORTED EMERGENCY FLOOR LIGHTS STRIPS AT SEAT 8A AND 12A INOPERATIVE.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHTS IAW EMB MM 33-50-12.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
